# SDR 20010503AP002

- Difficulty date: March 25, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N904AE
- Make and model: Saab 340B
- Aircraft serial: 340B314
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 8GS500542405
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3356 - CREW REPORTED THE OVERHEAD EMERGENCY LIGHT AT SEAT 11A AND FLOOR EMERGENCY LIGHT AT SEAT 8A TO BE INOPERATIVE.  MAINTENANCE REPLACED THE BULBS AT BOTH POSITIONS.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  REF SIMA0844.  (M)
